# SDR SWAA2019102213863

- Difficulty date: October 14, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5034
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MULTIPLE AREAS OF MECHANICAL DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45.  / R&R SEAT TRACK IAW SRM AND DWG.
